Translator Disclaimer
March 1994 Temps de vie et comportement explosif des solutions d'équations d'ondes quasi-linéaires en dimension deux, II
Serge Alinhac
Duke Math. J. 73(3): 543-560 (March 1994). DOI: 10.1215/S0012-7094-94-07322-5
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 3 • March 1994
Back to Top